# SDR A6WA201040529

- Difficulty date: July 13, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 25,000 hours, 23,979 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9D AND 9F CAME OUT OF THE SIDE WALL TRACK.  RESECURED SEAT ASSY AT 9DF FOUND WALL BOLT NUT IN PLACE.
